# SDR SWAA2023072080109

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 73,366 hours, 43,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN COVE PNL EMERGENCY EXIT LIGHT LENS NOT SECURED 11 L\H.<[01] ADJUSTED/ RESECURED SIGN ON OVERHEAD BIN COVE AT 11LH REF AMM 33-51-00.
